# SDR CALA2013091091158

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 55,471 hours, 6,795 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 134
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EAI VALVE FAILURE TO THE CLOSED POSITION OR LT EAI CONTROL CARD FAILURE.   ADVISORY MSG01- LATCHED DESCENT MODE DEPENDENT; EAI VALVE LT IS FAILED IN CLOSED POSITION. DB- ACIPS CONTROL CARD, LT EAI CARD MSG02- LATCHED DESCENT MODE DEPENDENT; EAI VALVE LT IS FAILED IN CLOSED POSITION.  MSG-3010101 LATCHED DC MODE   MSG-3010101 LATCHED DC MODE.  ACCOMPLISHED T-S IAW FIM 30-21 TASK 802. REPLACED LT EAI CONTROLLER & ACP INSTALLATION TEST IAW MM30-21-03.  ALL OPERATIONS & INDICATIONS NOW NORMAL.
